MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; FINNED REVERSE HUMERAL BODY FOR TRAUMA

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; FINNED REVERSE HUMERAL BODY FOR TRAUMA
Model Number 1352.15.050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts, no pre-existing anomalies were found in the 42 items belonging to the lot number 2432605 and sterilization number (b)(4).The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to disassembly of components.The humeral body detached from the stem.The surgeon thinks he didn't tighten the bolt down enough.The following components were removed and replaced by new ones: smr reverse finned humer.Body (part code 1352.15.050, lot number 2432605, sterilization (b)(4).Smr reverse liner retentive (part code 1365.50.816, lot number 23at1te, sterilization (b)(4).Previous surgery took place on (b)(6) 2025.During this surgery, the following components were implanted, together with those removed in revision (above mentioned): smr metal-back glenoid small r (part code 1375.21.005, lot number 2435105, sterilization (b)(4).Smr eccent.Glenosphere ø 40mm (part code 1376.09.041, lot number 1903686, sterilization (b)(4).Smr small-r connector +4 (part code 1374.15.314, lot number 2114865, sterilization (b)(4).The patient is a male, date of birth (b)(6) 1960.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts, no pre-existing anomalies were found in the 42 items belonging to the lot number 2432605 and sterilization number (b)(4).This is the first and only complaint received on this lot number.We tried to recover additional information about the event, but no other details are available.However, according to the report received by the complaint source, the surgeon thinks he didn't tighten the bolt down enough while implanting.Hence, considering that: - no pre-existing anomalies were found by checking the manufacturing charts of the lot number 2432605 and sterilization (b)(4) - based on the information received from the complaint source, the reason for the revision could be related to a surgical error.We can conclude that the event is not product related.Pms data based on the available pms data, the revision rate of smr reverse humeral bodies belonging to the family product codes 1352.15.0xx-1352.20.Xxx due to disassembly of components is lower than (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6)2025, due to disassembly of components.The humeral body detached from the stem.The surgeon thinks he didn't tighten the bolt down enough.The following components were removed and replaced by new ones: - smr reverse finned humer.Body (part code 1352.15.050, lot number 2432605, sterilization (b)(4)) - smr reverse liner retentive (part code 1365.50.816, lot number 23at1te, sterilization (b)(4)) previous surgery took place on april 1st, 2025.During this surgery, the following components were implanted, together with those removed in revision (above mentioned): - smr metal-back glenoid small r (part code 1375.21.005, lot number 2435105, sterilization (b)(4)) - smr eccent.Glenosphere ø 40mm (part code 1376.09.041, lot number 1903686, sterilization (b)(4)) - smr small-r connector +4 (part code 1374.15.314, lot number 2114865, sterilization (b)(4)) the patient is a male, date of birth (b)(6) 1960.The event happened in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
FINNED REVERSE HUMERAL BODY FOR TRAUMA
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22876651
Report Number3008021110-2025-00109
Device Sequence Number12213211
Product Code PHX
UDI-Device Identifier08033390272575
UDI-Public08033390272575
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.050
Device Lot Number2432605
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown